# SDR COMA0660312

- Difficulty date: April 23, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 17,551 hours, 15,247 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cable
- Condition: Dirty
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5799 - DURING TAKEOFF ROLL, THE TAKEOFF CONFIGURATION OK ADVISORY MESSAGE WAS INTERMITTENT.  CLEANED PARK BRAKE CABLE AND PERFORMED ENGINE RUNS AT TAKEOFF POWER, NO DISCREPANCIES NOTED.
